Cookie Img
Send Inquiry Send SMS    Call Me Free Offline
Home » Products » Musculoskeletal Disorder Tablets » Ibuprofen & Paracetamol Tablets

Ibuprofen & Paracetamol Tablets

Ibuprofen & Paracetamol Tablets
Ibuprofen & Paracetamol Tablets
Product Code : Ibulide-P
Brand Name : ALLIED
Product Description

Ibuprofen & Paracetamol Tablets

Our range of medicines have gained the reputation in medical industry. For availing the disease free life to people our pharmacists and medical experts work together and offer Ibuprofen & Paracetamol Tablets and many more such medicines. Paracetamol has been securely utilized for numerous years to assist with gentle to moderate pain and fever for children over 1 month of age, infantile children, grown-up children and adults.Ibuprofen has also been utilized for fever and gentle to moderate pain in children and adults for few years. It is not appropriate for children under 3 months of age.Paracetamol and ibuprofen do not cure the reason of the aches or fever.Paracetamol (which in some countries is called acetaminophen) has been carefully used for numerous years to aid with gentle to moderate pain and fever for babies above 1 month of age, infantile children, grown-up children and adults. But a high dosage of paracetamol is given to a child, especially an ill child, for a longer time period, it may hurt the child. Ibuprofen is a recent drug than paracetamol, but it has also been utilized for fever and gentle to moderate aches in children and adults for few years. It is not appropriate for children who are under the age of 3 months.

  • Paracetamol and ibuprofen do not cure the reason of the pain or fever.
  • Any baby or child who is sick, or in moderate to harsh pain should be seen by a physician to discover what the reason is.
  • Counseling from the Women's and Children's Hospital in South Australia is that paracetamol is the favored medication for fever and aches in young children.
  • There is no advantage in providing ibuprofen as a substitute of paracetamol, or in providing both at the similar time, or blinking them.

How to use your medicine:
Giving paracetamol
How much to provide:

  • Paracetamol for children comes in quite a few different potency, for babies, for young children and for grown-up children. Paracetamol is also prepared and sold by many diverse companies.
  • Common power include:
  • 100 mg in 1 ml (drops for babies, only very little doses are given)
  • 120 mg in 5 mls (syrup for young children)
  • 240 mg in 5 mls (syrup for children over 4 years old).

Give the dosage that is prescribed on the bottle or pack for a child basis your child’s weight.

  • If your baby or child is having some other medicine, check that it does not have paracetamol in it, so that she doesn't get an extra dose than what is required and prescribed.
How often can it be given?
  • Paracetamol can be consumed every 4 hours - no more than 4 times a day.
  • If your child seems to require it for more than twenty-four hours, consult with your physician to analyze what is wrong.
  • Consuming only the suggested dosage for more than one or two days can lead to liver damage in few children who were ailing for other reasons.
  • Do ensure your child gets abundance to drink while consuming paracetamol.
  • Elder children and adults who has body weight over 60kg, and are consuming tablets should never have more than eight 500 mg tablets in a day or during 24 hour period

Ibuprofen

  • Ibuprofen is an additional medicine for gentle to moderate aches and fever in children over 3 months of age.
  • It does not seems to be improved than paracetamol, and paracetamol is the medicine that is suggested by the Women's and Children's Hospital for children.
  • There does not seem to be any advantage from giving it simultaneously along with paracetamol.
  • Never use ibuprofen if your child may be dried out or thirsty (such as owing to vomiting, disagreeing to drink or has diarrhoea). Please ensure your child gets abundance to drink while consuming ibuprofen.
  • If your child has asthma problem, ibuprofen may activate wheezing, so it would be beneficial to have paracetamol.
  • There are few exceptional, but grave side effects that might crop up if ibuprofen is given to a child for a long period. It is most excellent to give ibuprofen with meals.

The usual dosage of ibuprofen

  • Give the dosage that is prescribed on the bottle or pack for a child of as per your child’s weight. 
  • Dosages can be specified 6 to 8 hours apart, with not more than 3 doses in a day/ 24 hours.
  • Elder children who has weight over 40kg and are consuming tablets should not have more than 3 doses of 400mg in a day or 24 hour period. Each pill is probable to have 200mg of ibuprofen, but always ensure the amount.


Warnings:
You should have your child looked upon by a physician in case of the following observations:

  • Has fever and is less than 12 months old
  • Feels unwell, strangely sleepy or irritable
  • Is getting more unwell
  • Has any kind of rash
  • Has certain pains such as headache, earache, tummy pain
  • Has been vomiting or disagreeing to drink
  • Getting a convulsion
  • Has problems with breathing, is coughing, or wheezing
  • Fever which lasts more than a day / 24 hours
  • Has very high fever (eg over 40º C)
  • Has been hurt and has aches

Paracetamol poisoning

  • Paracetamol is one of the most widespread medicines consumed by young children in an accidental overindulge.
  • Gulping a lot of paracetamol combination or tablets can hurt a child’s or adult’s liver, and every now and then the kidneys.
  • At all times keep paracetamol and other medication away from the children. It is most excellent to maintain them in locked or ‘child proof’ cabinets.
  • Never consume tablets out of foil covering until you are ready to consume the tablets. The covering is fabricated in such a way that it is tough for children to open, so that they can not consume any tablets if they see them and wants to have them.
  • Always go away with the ‘child proof’ lid on a bottle of paracetamol mixture.
  • Paracetamol is also usually taken by people who mean to hurt themselves (suicide attempts). Over dosage of paracetamol is very harmful, but the effects do not show until about 2 to 3 days after consuming the tablets. It is very crucial to look for treatment at the earliest. Get cure even if the person seems well for the first few days. Cure has to be initiated early, before the harm begin.

Ibuprofen poisoning:

  • If too much Ibuprofen is consumed, it can harm breathing and make a person very sleepy, but it does not harm the liver that paracetamol can harm.
  • At all times keep ibuprofen out of reach of young ones, and put it in the wrapping that it comes in (child opposing packaging).
  • Call the Poisons Information Centre (13 11 26 in Australia) for counsel if a child or adult may have consumed an overdose of ibuprofen.



When to take medicines:

Fever

  • If a child has a fever, paracetamol or ibuprofen will habitually create a fall in the child’s temperature, but lessening the child’s fever is usually not essential, and it will not assist a child to get fine more soon.
  • If a child has a less fever (perhaps under about 38.5 to 39°C) many physician would propose parents not to provide paracetamol or ibuprofen to their kids.
  • Having a high fever leads to headache, senses of being sick, and pains all over the body, and decreasing the fever can facilitate the child to feel more relieved.
  • A high fever is one of the methods that a body’s immunity system works to manage infections. While hypothetically lessening the fever can make the immunity system less effective, it does not seem to make much difference in how rapidly a child becomes alright again.
  • Taking paracetamol or ibuprofen do not safegaurd a child from being feverish convulsions even if it minimized the child’s fever (See the topic Febrile convulsions for more information).

Pain

  • Paracetamol or ibuprofen can make aches less harsh, but they do not make the reason of the aches go away.
  • They can aid a child sleep more effortlessly if the child has, for example, an ear infectivity, painful throat, tummy aches or sore legs.
  • If the aches lasts for more than a few hours, or it is stern, or the child is clearly ill, it is significant to find out what is the reason of the aches.

Immunisations

Numerous years ago, most children had slight fever after their vaccinations, and it was often suggested that they have paracetamol around the time of the immunization. Since the vaccination has been altered (in particular the whooping cough vaccination), few children grow a fever, and it is no longer suggested that paracetamol or ibuprofen be provided at the time of the vaccination. Paracetamol or ibuprofen consumed before an immunisation will not put off the sharp sting of the real injection.
If a child becomes sick or has a fever soon after the vaccination is probable this is caused by something else, such as a cold or ear illness.

Specifications:

Products Name
Composition
Packing
Ibulide P Tablets

Each uncoated Tablet contains: Ibuprofen 400mg

Paracetamol I.P. 325mg

4 x 5 x 10 Tablets


ALLIED CHEMICALS & PHARMACEUTICALS (P) LTD.

Contact Us

( *represents compulsory fields )

Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.



Contact Details
  • ALLIED CHEMICALS & PHARMACEUTICALS (P) LTD.
  • Rajnigandha Complex, 8734, D.B. Gupta Road, Paharganj, New Delhi - 110055, India
  • Send Inquiry      Call Me Free Offline Send SMS
  • Mr. Saurabh Gupta (Director)
ALLIED CHEMICALS & PHARMACEUTICALS (P) LTD. All Rights Reserved.